Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ben1989

Ben's accutane log

Well i start my accutane treatment on the 25th Sept well i hopefully will if the blood tests come back to say that im ok to take accutane.Im going for my blood test on Monday now i went Tuesday this week but i forgot that i shouldnt have had anything from 10-12 on the monday night but i did and didnt realise till i went to doctors next day and the nurse said you havent had anything to eat and drink from 10pm from last nite have you and i was like yeah.I totally forgot about it so they had to reappoint my appointment to this monday and then i have my results at the hospital Tuesday (i hope they get the results in time) they should do though cause the blood goes from the docs that day and goes straight to the hospital and i should have them the next day well i told the nurse that i need the results for tuesday and she reappointed it for Monday so they must do it for the next day.

This time i will have to remember not to have anything to eat the night before i couldnt believe i did it LOL.I just wondered im going to a friends party a week on sunday and i will be taking the accutane treatment hopefully before then would it be possiable to have some alcohol at her birthday party or not??.I mean i dont drink on a regular occasion so would it be possiable to just drink on that night.

By the way i will update this thread when i come back from the hospital Tuesday

Thanks for reading and thanks in advance for answering my question

Ben -X-

Share this post


Link to post
Share on other sites

thanks for the replies i am going to ask tomorrow if i can start taking them on Monday and see what they say.I went to the docs today to have my blood done and remembered not to have anything last night LOL.I have got the hospital tomorrow hopefully they will have my results by then.Will tell you all what they say tomorrow.

Keep Smiling :D

Ben

Share this post


Link to post
Share on other sites

day 18 here :P.. anyway.. if u guys do get super nasty cysts IB..like i do.. be sure to go to ur derm early ..for cortisone injection and ask for prednisone tablets (can be eaten less than 5 days i think).. it sorts of calm the inflammation down veri fast.. reducing the power of the IB :P

Share this post


Link to post
Share on other sites

well i went to the hospital and im starting the accutane (isotretinoin) on Tuesday.Im going to be taking 30 MG all together once a day and they also provided a moisturiser called "Aveeno" 400g.They said just to use the moisturiser when i start going dry and to not use anything else.I am going back in 4 weeks for a blood test to see if its effecting anything and if not i think there upping the dose.The bloods went ok.

I am in a way looking forward to this and seeing how it will improve my skin (Hopefully it will).But then im not looking forward to the side effects i may get depression,Sore legs,Tiredness,Nose bleeds.But i suppose if you want clear skin that bad you do anything.

Cyas soon

Ben.

Share this post


Link to post
Share on other sites

Hi Ben,

Just wanted to wish you luck starting your accutane. Although some of the side effects can be bad it does vary from person to person so you may be one of the luckier ones.

Remember to take good care of yourself tho (plenty of water, good food and sleep) because it does take it out of you a bit.

Also I can't recommend that Aveeno moisturiser enough! I don't use it on my face but its a fantastic body moisturiser. I'm coming to the end of my third month and use it morning and night and moisturise my arms in the day as well as my skin has got super sensitive, red, dry and itchy.

I have seen some fantastic improvements in my skin though, its definately worth it!

Take care

xxx

Share this post


Link to post
Share on other sites

Hi Bucko,

Thanks for the luck....Yeah i hope the side effects wont be too bad i have bought my vaseline today too ready for my lips (I'm all prepared now).I hate drinking water but i look like drinking that.I cant wait to see what it will do and see the difference hopefully that it will make to me.It has affected my life a lot really and cant wait for it to all just to go away and for people to see the new me.I have been really depressed with it but recently it hasnt been that bad so i have been not as depressed as much but i get stages where i just dont want to look in the mirror.Thats great to hear about it doing some fantastic improvements in your skin.The dermatologist said i should start noticing a difference in 3 weeks when i start taking it so watch this space.....

take care

X

Share this post


Link to post
Share on other sites

Well i have started my accutane treatment i took my 1st pill this morning.I cant say i have had any side effects although i wont have really seen as its my 1st ever pill and plus it takes time to go in your system.I have noticed i feel a bit oily though it should go though cause you apparently go very dry so i think it should do.Anyway i will update you all tomorrow.

Take Care

Share this post


Link to post
Share on other sites

Day 2

Today i felt my spot under my lip has got bigger from yesturday and i felt this morning like pete burns my lip has really swollen and i have also got a yellow head near my nose.It seems there starting to come out of my system but its only day 2?? is this normal??.I havent had any side effects yet *touch wood* and i havent got dry yet either.

Take Care

Share this post


Link to post
Share on other sites

Day 3

Today i havent had any new spots come up and the one under my lip has gone down thank god.I am finding im itching more round the back of my neck and behind my right ear.I also noticed that my lips are cracking a bit too and have found a bit of dry skin at the top of my left arm and ive put some of the Aveeno on both arms so i dont get too dry.I was in the bath last night and when i come back out and started to style my hair i noticed i had small bits of hair coming out but cause i know you can loose hair it has made me more concious where as before when i didnt take accutaine i didnt really look where as now i know i could loose some hair im looking so i think its just normal to loose a few small hairs i suppose its when its starting coming out in clumps you have to worry.Will update you all tomorrow.

Take Care

Share this post


Link to post
Share on other sites

Sorry i havent updated for a couple of days i have been busy anyway....

Day 4

I found myself getting a bit breathless on my 1st day back when taking accutane it did go off after a while though.I did only have 1 slice of toast though at 5 when i had to wake up to prepare for work so i had toast then took my tablet.I also noticed my lips was starting to get dryer that was all really yesturday and no new spots appeared except i do have a big one at the moment on my back i hope that one goes soon.

Day 5

I had some more toast this morning before taking my tablet i went to work and again felt a bit breathless like yesturday and i also felt quite tired and achy today too....I hope the breathless thing goes soon cause i really want to take accutane to cure my condition.My lips are still getting dry and i have to keep putting vaseline on them.The spot on my back is still the same and i noticed this morning i had a spot on the the right hand side at the top of my face.I have had to start using my aveeno on my face now as my face has started going dry too.I have noticed that im also swetting loads as well on my face.

Will update you all tomorrow

Keep Smiling

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×